# SDR HNAA2023062600226

- Difficulty date: May 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,164 hours, 37,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00229  CORROSION ON L/H FLOOR SILL BETWEEN FR 36 AND FR41.  : REMOVED CORRODED LH FLOOR SILL FR36 AND FR41 AND INSTALLED NEW SERVICEABLE LH FLOOR SILL PN: 145-25800-009 IAW EMB-145 SRM 51-40-02PR
